# SDR VNAA2020032021103

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 35,853 hours, 34,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF BURNING RUBBER IN COCKPIT AND CABIN AFTER LANDING AND AFTER APU START. PERFORMED OPS TEST OF THE GALLEY HEATER IAW CRJ 700 AMM PERFORMED OPS TEST OF THE RECIRCULATION FAN IAW CRJ 700 AMM PERFORMED GVI OF THE APU OIL SYSTEM  COMPONENTS AND LINES IAW CRJ 700 AMM 49-90-00-210-801 NO SMELL DETECTED AT THIS TIME.
